- -

Classification of separately continuous mappings with values in o-metrizable spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Classification of separately continuous mappings with values in o-metrizable spaces

Show full item record

Karlova, O. (2012). Classification of separately continuous mappings with values in o-metrizable spaces. Applied General Topology. 13(2):167-178. doi:10.4995/agt.2012.1627.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87284

Files in this item

Item Metadata

Title: Classification of separately continuous mappings with values in o-metrizable spaces
Author:
Issued date:
Abstract:
[EN] We prove that every vertically nearly separately continuous mapping defined on a product of a strong PP-space and a topological space and with values in a strongly o-metrizable space with a special stratification, is ...[+]
Subjects: Separately continuous mapping , Strong PP- space , Baire classification , Lebesgue classification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1627
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1627
Type: Artículo

This item appears in the following Collection(s)

Show full item record